# SDR RRXA001784

- Difficulty date: March 22, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE TO LONGERON 24 SUPPORT FITTING AT STA 960, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  CORROSION REMOVAL BEYOND ALLOWABLE LIMITS, RETURNED TO SERVICE IAW DC-8 SRM 53-2-0 AND E.O. 00-055 WITH APPROVED 8110-3 DATED 3-21-00.
